MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP PI DRIVE 2 MOTOR; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP PI DRIVE 2 MOTOR; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Catalog Number 5407150000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a router broke during a procedure.It was also reported that the procedure was completed successfully with no adverse consequences.No further information available at this time.Information regarding medical intervention and surgical delay has been requested from the customer.
 
Additional Manufacturer Narrative
D4: full gtin unavailable as serial number not provided.
 
Additional Manufacturer Narrative
B5: additional detail.D4: serial number and udi updated as serial number provided.
 
Event or Problem Description
It was reported that while disassembling the system after use in a craniotomy, after the attachment had been disconnected but the cutting accessory was still installed, the handpiece was accidentally activated by the surgeon and the cutting accessory broke.The procedure was completed successfully with no adverse consequences.No further information was provided.

Brand Name
PI DRIVE 2 MOTOR
Common Device Name
DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key22052818
Report Number3015967359-2025-01027
Device Sequence Number14791284
Product Code ERL
UDI-Device Identifier07613327504019
UDI-Public(01)07613327504019
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K141935
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5407150000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/13/2025
Supplement Date Received by Manufacturer08/13/2025
Initial Report FDA Received Date05/20/2025
Supplement Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown